Download this issue
Download this issue For screen
For printing
Recent Issues
Volume 4, Issue 4
Volume 4, Issue 3
Volume 4, Issue 2
Volume 4, Issue 1
Volume 3, Issue 4
Volume 3, Issue 3
Volume 3, Issue 2
Volume 3, Issue 1
Volume 2, Issue 4
Volume 2, Issue 3
Volume 2, Issue 2
Volume 2, Issue 1
Volume 1, Issue 4
Volume 1, Issue 3
Volume 1, Issue 2
Volume 1, Issue 1
The Journal
About the Journal
Editorial Board
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN (electronic): 2578-5885
ISSN (print): 2578-5893
Author Index
To Appear
Other MSP Journals
Symplectic nonsqueezing for the KdV flow on the line

Maria Ntekoume

Existence of global strong solution for the Navier–Stokes–Korteweg system in one dimension for strongly degenerate viscosity coefficients

Cosmin Burtea and Boris Haspot

Stability estimates for the X-ray transform on simple asymptotically hyperbolic manifolds

Nikolas Eptaminitakis

Existence of weak solutions for some elliptic systems

Lucio Boccardo and Luigi Orsina

Thomas–Fermi profile of a fast rotating Bose–Einstein condensate

Dinh-Thi Nguyen and Nicolas Rougerie

Optimal stability estimates and a new uniqueness result for advection-diffusion equations

Víctor Navarro-Fernández, André Schlichting and Christian Seis